# SDR IPXA10560136

- Difficulty date: May 12, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 285.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, UPPER SURFACE OF THE COCKPIT FLOOR IS CORRODED AT BS 285.5 LBL 6 WL 197.  R & R IAW SRM51-40-02-0G, 51-40-08-0G, 51-40-06-0G AND 51-40-05-0G.
